Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 3567682, 10 pages
http://dx.doi.org/10.1155/2016/3567682
Research Article

Distributed Control for Multiagent Consensus Motions with Nonuniform Time Delays

School of Aeronautics and Astronautics, University of Electronic Science and Technology of China, Chengdu 611731, China

Received 23 February 2016; Accepted 19 May 2016

Academic Editor: Zhan Shu

Copyright © 2016 Mengji Shi and Kaiyu Qin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mengji Shi and Kaiyu Qin, “Distributed Control for Multiagent Consensus Motions with Nonuniform Time Delays,” Mathematical Problems in Engineering, vol. 2016, Article ID 3567682, 10 pages, 2016. doi:10.1155/2016/3567682